MAUDE Adverse Event Report: Moog Medical Devices Curlin 6000 CMS IV Infusion Pump

Moog Medical Devices Curlin 6000 CMS IV Infusion Pump
Model Number 360-1400P
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated that the pump had under infused.They stated that the pump was programmed to deliver 1450 ml with the total bag volume of 1550 ml, and that at the end of the infusion there was 180 ml left in the bag.Mmd did follow up with the initial reporter, who stated that the complaint occurred during testing and did not affect a patient.No other information was provided.(b)(4).
 
Additional Manufacturer Narrative
The device was not returned to mmd for investigation.A dhr review was completed and a non-conformance was documented on the manufacturing lot, however, this serial number was not affected.Because the device was not returned to mmd, no investigation could be performed.This report will be updated if the device is returned to mmd.

Brand Name
Curlin 6000 CMS IV Infusion Pump
Common Device Name
Infusion Pump
Manufacturer (Section D)
Moog Medical Devices
4314 zevex park lane
salt lake city UT 84123
Manufacturer (Section G)
Moog Medical Devices Group
4314 zevex park lane
salt lake city UT 84123
Manufacturer Contact
kristin egelhoff
4314 zevex park lane
salt lake city, UT 84123
+1(801)264-1001
MDR Report Key50548186
Report Number1722139-2026-00231
Device Sequence Number21428565
Product Code FRN
UDI-Device Identifier10814844000365
UDI-Public10814844000365
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K981816
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number360-1400P
Device Catalogue Number360-1400P
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2026
Initial Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/04/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown